Format

Send to:

Choose Destination
See comment in PubMed Commons below
Dermatol Ther. 2013 Jan-Feb;26(1):73-6. doi: 10.1111/j.1529-8019.2012.01538.x.

Etanercept-induced Wegener granulomatosis in a patient with rheumatoid arthritis.

Author information

  • 1Department of Dermatology and Venereology, Faculty of Medicine, Sofia Medical University, Sofia, Bulgaria.

Abstract

A very rare case of etanercept-induced Wegener's granulomatosis in a patient with long-standing rheumatoid arthritis is reported. A thorough critical analysis on Wegener's granulomatosis pathogenetic mechanisms is done. The peculiarities of etanercept pharmacodynamic features are also presented together with some suggestions of possible induction pathways.

© 2013 Wiley Periodicals, Inc.

PMID:
23384023
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Blackwell Publishing
    Loading ...
    Write to the Help Desk